# SDR GTIA2024061038166

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 20,463 hours, 8,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/ CREE EMERGENCY DOOR L #3 ASSIST BOTTLE NEEDS SERVICING-SERVICED PASSENGER / CREW EMERGENCY DOOR L #3 IAW AMM 50-10-00-614-001-A
